Publications
Articles, books, patents, proceedings, etc. by members of the Department.
-
Collina E.; D'Andrea A., A graph-dynamical interpretation of Kiselman’s semigroups, «JOURNAL OF ALGEBRAIC COMBINATORICS», 2015, 41, pp. 1115 - 1132 [Scientific article]
-
Caracciolo, S.; Sicuro, G., Scaling hypothesis for the Euclidean bipartite matching problem. II. Correlation functions, «PHYSICAL REVIEW E, STATISTICAL, NONLINEAR, AND SOFT MATTER PHYSICS», 2015, 91, pp. 062125-1 - 062125-8 [Scientific article]
-
Sicuro G.; Tempesta P.; Rodriguez A.; Tsallis C., On the robustness of the q-Gaussian family, «ANNALS OF PHYSICS», 2015, 363, pp. 316 - 336 [Scientific article]
-
Caracciolo S.; Sicuro G., Quadratic Stochastic Euclidean Bipartite Matching Problem, «PHYSICAL REVIEW LETTERS», 2015, 115, pp. 230601-1 - 230601-5 [Scientific article]
-
Frangioni, Antonio; Galli, Laura; Stea, Giovanni, Optimal joint path computation and rate allocation for real-time traffic, «COMPUTER JOURNAL», 2015, 58, pp. 1416 - 1430 [Scientific article]
-
Frangioni, Antonio; Galli, Laura; Scutella', MARIA GRAZIA, Delay-constrained shortest paths: approximation algorithms and second-order cone models, «JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS», 2015, 164, pp. 1051 - 1077 [Scientific article]
-
Faber, C.; Pagani, N., The class of the bielliptic locus in genus 3, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2015, 2015, pp. 3943 - 3961 [Scientific article]
-
Arcozzi, Nicola; R., Rochberg; E., Sawyer; B., Wick, Potential Theory on Trees, Graphs and Ahlfors Regular Metric Spaces, «POTENTIAL ANALYSIS», 2014, 41, pp. 317 - 366 [Scientific article]
-
Takashi, Arima; Mentrelli, Andrea; Ruggeri, TOMMASO ANTONIO, Extended thermodynamics of rarefied polyatomic gases and characteristic velocities, «ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI», 2014, 25, pp. 275 - 291 [Scientific article]
-
Dieci, Roberto; X. Z., He; C., Hommes (a cura di): autori vari, NONLINEAR ECONOMIC DYNAMICS AND FINANCIAL MODELLING - Essays in Honour of Carl Chiarella, Heidelberg, Springer, 2014, pp. 389 . [Editorship]
-
Elena Agliari; Adriano Barra; Pierluigi Contucci; Richard Sandell; Cecilia Vernia, A stochastic approach for quantifying immigrant integration: the Spanish test case, «NEW JOURNAL OF PHYSICS», 2014, 16, pp. 1 - 25 [Scientific article] Open Access
-
R. Baldacci; M. A. Boschetti; M. Ganovelli; V. Maniezzo, Algorithms for nesting with defects, «DISCRETE APPLIED MATHEMATICS», 2014, 163, pp. 17 - 33 [Scientific article]
-
Vittorio Martino; Annamaria Montanari, Lipschitz Continuous Viscosity Solutions for a Class of Fully Nonlinear Equations on Lie Groups, «THE JOURNAL OF GEOMETRIC ANALYSIS», 2014, 24, pp. 169 - 189 [Scientific article]
-
Fausto Ferrari, Some a priori estimates for a class of operators in the Heisenberg group, «ANNALI DI MATEMATICA PURA ED APPLICATA», 2014, 193, pp. 1019 - 1040 [Scientific article]
-
Giovanna Citti;Maria Manfredini;Andrea Pinamonti;Francesco Serra Cassano, Smooth approximation for intrinsic Lipschitz functions in the Heisenberg group, «CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS», 2014, 49, pp. 1279 - 1308 [Scientific article]
-
M. Cicognani; M. Reissig, Well-Posedness for Degenerate Schrodinger Equations, «EVOLUTION EQUATIONS AND CONTROL THEORY», 2014, 3, pp. 15 - 33 [Scientific article]
-
E Battaglia; A Bonfiglioli, Normal families of functions for subelliptic operators and the theorems of Montel and Koebe, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2014, 409, pp. 1 - 12 [Scientific article]
-
Annamaria Montanari, On the Levi Monge Ampère Equation, in: Luca Capogna, Pengfei Guan, Cristian E. Gutiérrez, Annamaria Montanari, Lecture Notes in MathematicsFully Nonlinear PDEs in Real and Complex Geometry and Optics, Cham, Heidelberg, New York, Dordrecht, London, Springer, 2014, pp. 151 - 208 (LECTURE NOTES IN MATHEMATICS) [Chapter or essay]
-
M. A. Boschetti; M. Golfarelli; S. Rizzi; E. Turricchia, A Lagrangian heuristic for sprint planning in agile software development, «COMPUTERS & OPERATIONS RESEARCH», 2014, 43, pp. 116 - 128 [Scientific article]
-
C. Beccari; M. Antonelli; G. Casciola, A general framework for the construction of piecewise-polynomial local interpolants of minimum degree, «ADVANCES IN COMPUTATIONAL MATHEMATICS», 2014, 40, pp. 945 - 976 [Scientific article]